# SDR QMLA2009093009032

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N217LN
- Make and model: Bolkms BK117B2
- Aircraft serial: 7042
- Aircraft time: 9,131 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: MS24171D1
- Condition: Cracked
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER LOADING PATIENT AND PRIOR TO LIFTOFF CREW NOTICED ELECTRICAL FIRE FUMES IN COCKPIT.  ACFT SHUTDOWN IMMEDIATELY.
